# SDR DHL9780310C

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B FLAP LOWER SURFACE TEMPORARILY PATCHED.  REMOVED REPAIR, CUT OUT DAMAGED AREA AND FABRICATED REPAIR, INSTALLED REPAIR PER SRM 57-2-5.
